# SDR UIEA2021060201252

- Difficulty date: June 2, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 87,803 hours, 26,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 379103D29
- Condition: Detached
- Location: Not Reported
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE DEVICE DROPPED AFTER LANDING. REF L/P 1260506 REF DMI# 147887( TRANSFER TO DMI# 147887 PER MEL25-61-01-01 CAT C. DUE DATE 11JUN21. BA 1445Z. INSTALLED DESCENT DEVICE IN #2 POSITION  IAW AMM 25-61-03. NO DEFECTS NOTED . THIS CLEARS DMI# 147887. MCC NOTIFIED PLACARDS REMOVED   )
